# SDR ASAA2019092130764

- Difficulty date: September 21, 2019
- Submitted: September 23, 2019
- Operation: Air carrier
- Aircraft: N403AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41730
- Aircraft time: 27,450 hours, 8,957 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

3 TIMES THE FMC CA SIDE FAILED. ABOUT 60 SECONDS REVIVED ITSELF. GROUNDED - YES. L FMC LOGGED PGM FAULT FLT 1. ACCOMPLISHED L FMC GROUND VERIFICATION TEST REF AMM 34-61-00, TEST PASSED.
